# SDR ASAA2021032834448

- Difficulty date: March 28, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 48,273 hours, 14,331 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1222
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 44,408 hours, 13,035 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C# N8472002 EEC TEST FOUND ENG #2 "MSG #73-10242 INTERNAL EEC FAULT. THE ALTN MODE LIGHT IS ALWAYS OFF" & MSG #71-11002 THE APL INPUT VOLTAGE FOR R EXCITER (IGN R) IS ALWAYS ON". GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE EEC, PERFORMED EEC INSTALLATION TEST REF B737-800 AMM 73-21-60-000-801-F00 AND AMM 73-21-60-400-801-F00. TEST PASSED, NO FAULT NOTED.
